- Follow pensitivity101 on WordPress.com
- 743,896 hits
Copyright Notice and Adverts
Red Letter Day is a work of fiction and copyrighted to Pensitivity101 as the author.
Unless otherwise stated, feel free to copy anything else of mine for personal use.
It would be nice if you linked back to my blog when doing so.
Not to be used by commercial sites or for advertising purposes.
Please note, my personal photographs and some graphics have owner copyright (further details from Google images where applicable).
Please note any adverts that may appear on my blog posts are nothing to do with me and are put there automatically by WordPress.
Tag Archives: medication side effects
A Matter of Timing perhaps?
This is the fourth day I’ve taken my meds in the morning rather than at night. And the second night in a row I’ve had some decent sleep. One of the drawbacks of Anastrozole is hot flushes, and one of … Continue reading
Posted in current events, diary, health, observations Tagged medication side effects, NHS, pills 6 Comments
Field Trip 16 June
I woke up this morning extremely low and depressed. Hubby asked me what was wrong and I replied nothing, I was just feeling down. I can’t explain it, as I’d slept pretty well and nothing (other than the usual) is … Continue reading
Posted in friends, health, miscellaneous, Opinions Tagged health issues, medication side effects, treatment 9 Comments
Flush, Blush or Plush?
The Menopause-in-a-Box sucks. I was beginning to hope that as with some medications, the body gets used to it and calms down without too much protest. I should have known better, and not got sucked into a false sense of … Continue reading
Posted in diary, health, humour, Just a thought Tagged medication side effects 12 Comments
Dinner for One
When Hubby and I first moved in together, I found it difficult to judge my quantities. Having been used to preparing meals for 5 if not 6 or 7, plus two dogs, suddenly finding myself cooking for just two was … Continue reading
Posted in food, Just a thought, weight issues Tagged diet, food, medication side effects 1 Comment